Advisory 12 YearsDosage Information
Please read the the enclosed leaflet carefully before taking these tablets
How to Take
For oral use:
The tablets must be dissolved in water before taking.
Adults: Take 2 tablets dissolved in a tumbler of water every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
Do not give to children under 12 years of age.
For backache, migraine headache, muscular aches
Easy on the stomach
Each effervescent tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg, Sodium content 427 mg per tablet, Also includes Sorbitol (E 420)Net Content
24 x TabletsProduct Marketing
Panadol Extra Soluble Tablets for extra effective, fast acting pain relief.
Extra effective pain relief
Headache, toothache, rheumatic pain, feverishness, sore throat, helps reduce temperature, migraine, period pain, backache, aches and pains of colds and flu
Do not exceed the stated dose.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Do not Take
Do not take with any other paracetamol-containing products
Avoid too much caffeine in drinks like coffee and tea when taking these tablets.
Consult your Doctor
Before taking this medicine if you have liver or kidney disease, including alcoholic liver disease, or are on a low sodium diet.
If your headaches become persistent, see your doctor.
If symptoms persist consult your doctor.
Keep out of the reach and sight of children.Storage
Store below 30 C.
Please Note: Whilst we (Doorstep Pharmacy) make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.